阵列自正则和的单对数律  

Law of the single logarithm for the self-normalized sums for arrays

在线阅读下载全文

作  者:柯春梅 陈亮陆[1] 黄颖强 KE Chun-mei;CHEN Liang-lu;HUANG Ying-qiang(Department of Statistics,Jinan University,Guangzhou 510630,Guangdong,China;School of Data Science,Guangzhou Huashang College,Guangzhou 511300,Guangdong,China)

机构地区:[1]暨南大学统计学系,广东广州510630 [2]广州华商学院数据科学学院,广东广州511300

出  处:《山东大学学报(理学版)》2021年第12期78-83,共6页Journal of Shandong University(Natural Science)

摘  要:利用随机变量序列自正则和的中偏差理论,研究了随机变量阵列自正则和的单对数律,推广了已有的结果。作为应用,给出了随机变量阵列t-统计量的单对数律。By the self-normalized sum moderate deviations, the law of the single logarithm for the self-normalized sums for arrays is obtained, which generalizes the current results. As the application, the law of the single logarithm for the t-statistics of arrays is derived.

关 键 词:自正则和 单对数律 阵列 中偏差 

分 类 号:O211.4[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象